# SDR 20000801SH010

- Difficulty date: May 10, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N303FV
- Make and model: Boeing 727230
- Aircraft serial: 21619
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON SHEAR TIE AT STA 1150, STR 26R AND STR 29L.  (X)
